# SDR ASAA0944280

- Difficulty date: January 4, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559517
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FRAME UPPER FLANGE AT FUSELAGE STA 927 BETWEEN STR 21 22 LT CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 00 07.
